# SDR AALA20110114DFW01

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 75,948 hours, 12,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING ON LEFT SIDE AISLE ABOVE ROW 43 IS INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN CEILING ON LEFT SIDE AISLE ABOVE ROW 43.  OPS CHECK NORMAL.
